Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Derived functors of the divided power functors

Lawrence Breen, Roman Mikhailov and Antoine Touzé

Geometry & Topology 20 (2016) 257–352
Bibliography
1 K Akin, D A Buchsbaum, J Weyman, Schur functors and Schur complexes, Adv. in Math. 44 (1982) 207 MR658729
2 H J Baues, T Pirashvili, A universal coefficient theorem for quadratic functors, J. Pure Appl. Algebra 148 (2000) 1 MR1750731
3 S Betley, Stable derived functors, the Steenrod algebra and homological algebra in the category of functors, Fund. Math. 168 (2001) 279 MR1853410
4 G Boffi, D A Buchsbaum, Threading homology through algebra: Selected patterns, Oxford Univ. Press (2006) MR2247272
5 A K Bousfield, Homogeneous functors and their derived functors, unpublished (1967)
6 A K Bousfield, Operations on derived functors of nonadditive functors, unpublished (1967)
7 L Breen, On the functorial homology of abelian groups, J. Pure Appl. Algebra 142 (1999) 199 MR1721092
8 L Breen, R Mikhailov, Derived functors of nonadditive functors and homotopy theory, Algebr. Geom. Topol. 11 (2011) 327 MR2764044
9 H Cartan, Algèbres d’Eilenberg–Mac Lane et homotopie, 7-1, Secrétariat mathématique (1955)
10 G J Decker, The integral homology algebra of an Eilenberg–Mac Lane space, PhD thesis, University of Chicago (1974) MR2611718
11 A Dold, D Puppe, Homologie nicht-additiver Funktoren : Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961) 201 MR0150183
12 S Eilenberg, S Mac Lane, On the groups H,n), II : Methods of computation, Ann. of Math. 60 (1954) 49 MR0065162
13 V Franjou, E M Friedlander, A Scorichenko, A Suslin, General linear and functor cohomology over finite fields, Ann. of Math. 150 (1999) 663 MR1726705
14 E M Friedlander, A Suslin, Cohomology of finite group schemes over a field, Invent. Math. 127 (1997) 209 MR1427618
15 R M Hamsher, Eilenberg–Maclane algebras and their computation : An invariant description of H,1), PhD thesis, University of Chicago (1973) MR2611705
16 L Illusie, Complexe cotangent et déformations, I, 239, Springer (1971) MR0491680
17 L Illusie, Complexe cotangent et déformations, II, 283, Springer (1972) MR0491681
18 F Jean, Foncteurs dérivés de l’algèbre symétrique : application au calcul de certains groupes d’homologie fonctorielle des espaces K(B,n), PhD thesis, Université Paris 13 (2002)
19 H Krause, Koszul, Ringel and Serre duality for strict polynomial functors, Compos. Math. 149 (2013) 996 MR3077659
20 S Mac Lane, Homology, 114, Springer (1963) MR156880
21 R Mikhailov, On the splitting of polynomial functors, preprint (2012) arXiv:1202.0586
22 T I Pirashvili, Higher additivizations, Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 91 (1988) 44 MR1029006
23 T Pirashvili, Introduction to functor homology, from: "Rational representations, the Steenrod algebra and functor homology", Panor. Synthèses 16, Soc. Math. France, Paris (2003) 1 MR2117526
24 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
25 D Quillen, On the (co-) homology of commutative rings, from: "Applications of categorical algebra" (editor A Heller), Proc. Sympos. Pure Math. 17, Amer. Math. Soc. (1970) 65 MR0257068
26 N Roby, Lois polynomes et lois formelles en théorie des modules, Ann. Sci. École Norm. Sup. 80 (1963) 213 MR0161887
27 A Touzé, Troesch complexes and extensions of strict polynomial functors, Ann. Sci. Éc. Norm. Supér. 45 (2012) 53 MR2961787
28 A Touzé, Ringel duality and derivatives of non-additive functors, J. Pure Appl. Algebra 217 (2013) 1642 MR3042627
29 A Touzé, Bar complexes and extensions of classical exponential functors, Ann. Inst. Fourier (Grenoble) 64 (2014) 2563 MR3331175
30 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324